# SDR IPXA2020120863221

- Difficulty date: December 8, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,214 hours, 13,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR STOPPED HALF WAY OPEN WILL NOT 60 UP OR DOWN ELECTRICALLY.  HAD 115VAC AT A2 B2 C2 PUT SWITCH TO DOWN AND HAD NO POWER TO A1 B1 OR C 1 ON R2-177.  R & R RELAY R2477, REF WDM 52-11-01, NO HELP.  DEFERRED L1 DOOR, REF MEL 52-10-3-1-2-1-2.  PERFORMED OPERATIONS TEST OF L1 ENTRY DOOR, IAW NORMAL MODE.  DOOR OPERATE NORMALLY, IAW AMM 52-10-01. M728464 CLOSED.
